Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 4 (1981), Issue 4, Pages 819-822
Research notes

Continuity of multiplication of distributors

Department of Pure and Applied Mathematics, Washington State University, Pullman 99164, Washington, USA

Received 20 February 1981

Copyright © 1981 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In a reference book for distributions [1], it is shown that the multiplication (u,f)uf on C×𝒟, as well as on 𝒪M×𝒮, is hypocontinuous. We show here that in both cases it is discontinuous.